Publication Search Results
- Author=Zhang Z:2
1. Dancer EN, Wang K, Zhang Z. The limit equation for the Gross-Pitaevskii equations and S Terracini's conjecture, Journal of Functional Analysis, 262 (2012), no. 3, 1087–1131.
2. Dancer EN, Wang K, Zhang Z. Dynamics of strongly competing systems with many species, Transactions of the American Mathematical Society, 364 (2012), no. 2, 961–1005.
3. Dancer EN, Wang K, Zhang Z. Uniform Hölder estimate for singularly perturbed parabolic systems of Bose-Einstein condensates and competing species, Journal of Differential Equations, 251 (2011), 2737–2769.
4. Wang K, Zhang Z. Some new results in competing systems with many species, Annales de l'Institut Henri Poincar/'e, Analyse Non Lin/'eaire, 27 (2010), 739–761.
5. Zhang Z, Wang K. Existence and non-existence of solutions for a class of Monge–Ampère equations, Journal of Differential Equations, 246 (2009), 2849–2875.
6. Zhang Z, Wang K. On fixed point theorems of mixed monotone operators and applications, Nonlinear Analysis, 70 (2009), 3279–3284.
7. Dancer EN, Zhang Z. Dynamics of Lotka-Volterra competition systems with large interaction, Journal of Differential Equations, 182 (2002), 470–489. 2003c:35064
|Number of matches: 7||Page 1 of 1||Select page: 1|